# SDR SWAA2023041918994

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2023-191892<[01] REPLACED TIE-CLIP AND FASTENERS LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A1110;SHEET 18; REV.-. SEE INDIVIDUAL SINGS-OFF BELLOW;[02] REPLACED TIE-CLIP AND FASTENERS LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A1110;SHEET 18; REV.-. RII;SEE INDIVIDUAL SINGS-OFF BELLOW.
